# SDR UALA2012122407376

- Difficulty date: December 24, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 89,021 hours, 14,237 cycles
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INBOARD BRAKE ON RIGHT SIDE DRAGGING.  ALL BRAKE TEMPS NORMAL.  ACCOMPLISHED BRAKE OPERATION TEST PER FIM CODE 32-41-13 AND ALL BRAKES RELEASE NORMALLY.  JACKED RT FWD MAIN GEAR AND ACCOMPLISHED MULTIPLE BRAKE SET-RELEASED CYCLES AND BOTH FWD BRAKES RELEASE NORMALLY AND WHEELS SPIN SMOOTHLY.  INSPECTED AREA AND ACCOMPLISHED BRAKE TEMP BITE AND ALL NORMAL.
